# SDR 01FDEA00657

- Difficulty date: August 6, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STR ON N1173 FOUND CORROSION ON INNER SKIN AT BS 950A+3 TO 950A+6 AT STR 25L (C53-111-01-3).  *S/D*  REMOVED AND REPLACED SKIN PER SRM 53-30-3 FIG 3.
